# SDR SWAA2021081734574

- Difficulty date: March 26, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N8684F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36653
- Aircraft time: 14,169 hours, 6,279 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA'S REPORT FWD ENTRY ESCAPE SLIDE RETENTION BAR VERY DIFFICULT TO GET INTO AND OUT OF FLOOR MOUNTED BRACKETS. / REPOSITION SLIDE OPS CK OK PER MT 725-61-05
